# SDR ASOA201000370

- Difficulty date: March 11, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 23,582 hours, 19,533 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD IS CRACKED LINTEL ATTACH BRACKET AREA IS MARKED.   PERFORMED CUTOUT TO AFT PRESSURE BULKHEAD IAW REO 601R-53-61-1230, FABRICATED -3 & -4 SHIMS OUT OF 2024-T3 .020 TO A RUFF CUT, MADE CUTOUT ON INTERCOSTAL IAW REO 601R-53-61-1230.   LAID-OUT PILOTED. ADDED FASTENERS ON AFT PRESSURE BULKHEAD IAW REO 601R-53-01-1230, C PG 6 FIG 3 VIEW D-D.  STEP-UP ONE FASTENER HOLE ON A/C SKIN BETWEEN FS 621.00 & FS 625.00 (GROUP OF 5 HOLES) IAW SRM 51-42-21 PG 17, STEP 8.  FABRICATED & INSTALLED -6 SHIM -5 FALSE FLANGE,-11 CLIP ON INTERCOSTAL IAW REO 601R-53-61-1230 REV C.
